English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometricity for derived categories of algebraic stacks

MPS-Authors
/persons/resource/persons234952

Bergh,  Daniel
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235733

Lunts,  Valery A.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Bergh_Geometricity_oa_2016.pdf
(Any fulltext), 411KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bergh, D., Lunts, V. A., & Schnürer, O. M. (2016). Geometricity for derived categories of algebraic stacks. Selecta Mathematica. New Series, 22(4), 2535-2568. doi:10.1007/s00029-016-0280-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0EC9-B
Abstract
There is no abstract available